Very frustrated. I Need Advice please...
- 11-15-2012, 11:28 PM
Very frustrated. I Need Advice please...
I am 1 week and 4 days into my Hdrol cycle at 50mg and I went to see the doctor because of an entire 15 hour day of crazy anxiety yesterday. I felt like I couldn't escape it, and had pain in the upper-right abdomen and lack of appetite that freaked me out a bit (possibly being the cause of all my panic?). I went through 2.5 gallons of water and still had a dry mouth/thirsty. I knew I couldn't get off work to see a doctor and the abdomen pain and burning had me thinking my liver was melting . Liver and Pancreas, electrolite, etc. Bloodwork was great today (but can't get hormone levels checked until next week though...).
The doctor obviously thinks I shouldn't be taking an oral steroid, as it seems to affect my mood/anxiety/psychology. I also am unsure after the terrible experience I had... But he also knew nothing about this stuff other than that I wanted to come in and be seen....
I can't seem to feel resolved in ending my cycle. I want to keep going. I didn't even get to the good part where I make some gains yet! So far, nothing but tingling nipples and some anxiety, and I was getting the nipples under control.
So should I-
A: Push on knowing my bloodwork is good, and stop freaking out, even though I missed a day on cycle. Hope that I can keep anxiety under control. I have all my supports, TUDCA, etc. and will be fine
B: mini-PCT and give up on steroids, there could be something going on I can't see
I also have Alpha Bulk and 5-Alpha Test if they could mitigate any of this
Thanks in advance for any feedback
Edit: Also, I was in the middle of nowhere, alone, operating heavy machinery when this happened, and possibly vertigo or something set me off. Feeling disconnected from myself after hours rockin and rollin and I psyched myself out?
Last edited by rayjay; 11-15-2012 at 11:33 PM. Reason: additional info
- 11-16-2012, 12:44 AM
It's all in ur head bro. I have horrible horrible anxiety and on ssris. gear doesn't make it worse. If it gets really bad u might need to get a hold of some Xanax or klonopin. Was it a panic attack? If it was, just search panic attack on google. Also, I get pain in my upper right abdomen but that's just my abs/ abs cramping up.
- 11-16-2012, 12:46 AM
Dry mouth/ extreme thirst is also normal with dry compounds. It's literally drying you out, which is why people get dry joints. No need to up the water intake any more.
11-16-2012, 02:57 AM
I promise it wasn't abs cramping. I poked in with my fingers under the edge of my ribcage to try to feel where the pain was radiating from and got quite a serious rush of burning and adrenaline from up in there. It was tucked up just under the bottom edge of the rib cage. Bloodwork was good though so my best guess was the can of chili I had for lunch was pissing of my gallbladder or something... That or I'd dying and the bloodwork doesnt know it yet (sarcasm)... Weird stuff.
11-16-2012, 10:43 AM
seems like its all in your head. u said your liver hurt, but bloods said it was fine. if its causing problems at work, u should probly stop. that one risk pct wont help. what brand hdrol was it? and tell me you didnt get it from ebay or amazon, thats like asking for bunk
11-16-2012, 01:27 PM
Anyone ever have "roid rage" before? Is it possible that my blood was just pumping and I freaked out somehow with how I was feeling? I got out of my machine and did some sprints. I figured I'd either drop dead or it would fix it, and it seemed to help...
11-16-2012, 03:27 PM
11-16-2012, 04:35 PM
11-17-2012, 12:18 AM
Dammit.... Why do I have to be the guy who is too f***** up to cycle.
I mean, I'm making gains natty, but obviously I could do better if my levels were a little more reasonable. My T is too low for a 28 year old. Or a 50 year old . It has forced me to figure out my diet and training though so maybe it's not the curse I feel like it is.......
11-17-2012, 12:23 AM
I got 5-alpha test and alpha bulk to add as a test base to mitigate lethargy and libido sides if I started having issues. Maybe I could at least finish my cycle with 4 weeks with those? F***, I'm so depressed. I really had my heart set on making some great gains once I committed to running a PH
11-17-2012, 01:15 AM
11-17-2012, 01:18 AM
Maybe you should try a different compound like mechabol or just do a cycle of stano . Start slow then work your way up. That's what I'm doing. You have to get your feet wet but honestly my first run was with 11 ketotestosterone and M1D black. Only thing that gave me was low blood sugar here and there (I was taking anabolic pump also though lol)Originally Posted by rayjay
11-17-2012, 06:33 AM
There's really no such thing as roid rage. People who are already aggressive or have emotional issue off cycle will have those issues enhance on cycle. If you're mellow and even off cycle you'll be mostly the same way on cycle. Chemical issues like depression and anxiety will be magnified on cycle, it's not a good combination.
Similar Forum Threads
- By spyder786 in forum AnabolicsReplies: 49Last Post: 08-09-2008, 01:26 PM
- By devildog3 in forum SupplementsReplies: 8Last Post: 05-20-2008, 08:24 AM
- By bobby2121 in forum Cycle InfoReplies: 4Last Post: 05-09-2008, 10:46 PM
- By jayisreal in forum AnabolicsReplies: 0Last Post: 01-04-2008, 04:26 PM
- By fattytca in forum SupplementsReplies: 3Last Post: 09-15-2007, 09:01 AM